# SDR HEEA0013384

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 4011001
- Condition: Failed
- Location: Nr 2 Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENGINE OIL PRESSURE HIGH AT 100%.
